Alert archive / Missouri / River Flood Warnings in 2010

River Flood Warning 243, NWS St. Louis, MO

July 22, 2010Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 22, 2010, 9:58 AM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at Jul 23, 2010, 7:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2010, 9:58 AM CDT (14:58 UTC)
In effect from
Jul 23, 2010, 7:00 PM CDT
Expired
Jul 25, 2010, 10:29 AM CDT
In force
39 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 11 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at St. Charles (SCLM7). The gauge peaked at 25.18 ft at Jul 24, 2010, 4:00 AM CDT.

actionminormoderate253007/2207/2307/2407/2507/26
Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WGUS43 KLSX 221458
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT THU JUL 22 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT ST. CHARLES


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL OVER NORTHERN
MISSOURI AND EASTERN KANSAS DURING THE PAST COUPLE OF DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-189-231458-
/O.NEW.KLSX.FL.W.0243.100724T0000Z-100727T0800Z/
/SCLM7.1.ER.100724T0000Z.100725T0600Z.100726T0800Z.NO/
958 AM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT ST. CHARLES
* FROM FRIDAY EVENING TO MONDAY MORNING.
* AT 9 AM THURSDAY THE STAGE WAS 24.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECST TO RISE ABOVE FLOOD STAGE FRIDAY 
  EVENING...CREST NEAR 25.6 FEET EARLY SUNDAY MORNING AND FALL BELOW 
  FLOOD STAGE SUNDAY NIGHT.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF 
  MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/23  07/24  07/25  07/26  07/27

MISSOURI RIVER
  ST. CHARLES     25.0   24.12      24.8   25.3   25.6   24.8   23.5
8 follow-up statements
357 
WGUS43 KLSX 221501 CCA
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT THU JUL 22 2010

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT ST. CHARLES


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL OVER NORTHERN
MISSOURI AND EASTERN KANSAS DURING THE PAST COUPLE OF DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-189-231458-
/O.COR.KLSX.FL.W.0243.100724T0000Z-100727T0800Z/
/SCLM7.1.ER.100724T0000Z.100725T0600Z.100726T0800Z.NO/
958 AM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT ST. CHARLES
* FROM FRIDAY EVENING TO MONDAY MORNING.
* AT 9 AM THURSDAY THE STAGE WAS 24.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY 
  EVENING...CREST NEAR 25.6 FEET EARLY SUNDAY MORNING AND FALL BELOW 
  FLOOD STAGE SUNDAY NIGHT.
* IMPACT...AT 26.0 FEET...HIGHWAY 94 BEGINS FLOODING 1.5 MILES SW OF 
  MATSON, MO.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/23  07/24  07/25  07/26  07/27

MISSOURI RIVER
  ST. CHARLES     25.0   24.12      24.8   25.3   25.6   24.8   23.5
743 
WGUS83 KLSX 230255
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT THU JUL 22 2010

...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSOURI RIVER...
 
  
         THE MISSOURI RIVER AT 

            ...JEFFERSON CITY
            ...CHAMOIS
            ...GASCONADE
            ...HERMANN
            ...ST. CHARLES 


     PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-240255-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-100725T0900Z/
/JFFM7.1.ER.100722T2307Z.100723T1200Z.100724T0900Z.NO/
955 PM CDT THU JUL 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL LATE SATURDAY NIGHT.
* AT 9 PM THURSDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET BY TOMORROW AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.


$$

MOC027-151-240254-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-100727T0000Z/
/CMSM7.1.ER.100721T2116Z.100724T0000Z.100725T1200Z.NO/
955 PM CDT THU JUL 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY.
* AT 7 AM THURSDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.8 FEET BY TOMORROW EVENING
  AND THEN FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-240254-
/O.EXT.KLSX.FL.W.0240.000000T0000Z-100727T1330Z/
/GSCM7.1.ER.000000T0000Z.100724T0000Z.100726T0130Z.NO/
955 PM CDT THU JUL 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 6 PM THURSDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.9 FEET TOMORROW EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-240254-
/O.EXT.KLSX.FL.W.0241.000000T0000Z-100726T0800Z/
/HRNM7.1.ER.100722T0846Z.100724T0000Z.100725T0800Z.NO/
955 PM CDT THU JUL 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 9:30 PM THURSDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.2 FEET BY TOMORROW EVENING
  AND THEN FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC183-189-240254-
/O.EXT.KLSX.FL.W.0243.100724T0000Z-100726T0300Z/
/SCLM7.1.ER.100724T0000Z.100724T1200Z.100725T0300Z.NO/
955 PM CDT THU JUL 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* FROM SATURDAY THROUGH SUNDAY.
* AT 9 PM THURSDAY THE STAGE WAS 24.6 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.2 FEET BY SATURDAY MORNING.
  AND THEN FALL BELOW FLOOD STAGE BY LATE SATURDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/23  07/24  07/25  07/26  07/27

MISSOURI RIVER
  JEFFERSON CITY  23.0   23.09      23.3   22.9   21.9   20.7   20.1
  CHAMOIS         17.0   17.70      18.6   18.3   17.0   15.8   14.8
  GASCONADE       22.0   23.90      24.5   24.6   22.9   21.3   20.1
  HERMANN         21.0   21.54      22.0   22.0   20.8   19.5   18.5
  ST. CHARLES     25.0   24.59      24.8   25.2   24.7   23.7   22.6
079 
WGUS83 KLSX 231537
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT FRI JUL 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MISSOURI RIVER AT JEFFERSON CITY 
  CHAMOIS
  GASCONADE
  HERMANN
  WASHINGTON
  ST CHARLES

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN EARLIER THIS WEEK AND NO
ADDITIONAL PRECIPITATION IS FORECAST THROUGH TOMORROW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-051-241537-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-100725T0000Z/
/JFFM7.1.ER.100722T2307Z.100723T0930Z.100724T0000Z.NO/
1037 AM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT JEFFERSON CITY
* UNTIL THIS EVENING.
* AT 10:00 AM FRIDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING NOW...AND WILL FALL BELOW 
  FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 20.0 FEET...THE RIVER BANKS BEGIN TO OVERFLOW.

$$

MOC027-151-241536-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-100726T1630Z/
/CMSM7.1.ER.100721T2116Z.100724T0000Z.100725T0430Z.NO/
1037 AM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.


$$

MOC073-139-241536-
/O.EXT.KLSX.FL.W.0240.000000T0000Z-100727T0447Z/
/GSCM7.1.ER.000000T0000Z.100724T0000Z.100725T1647Z.NO/
1037 AM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY. 
* THE LATEST ESTIMATED STAGE WAS 24.4 FEET.  
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-241536-
/O.EXT.KLSX.FL.W.0241.000000T0000Z-100726T0130Z/
/HRNM7.1.ER.100722T0846Z.100723T1300Z.100725T0130Z.NO/
1037 AM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SATURDAY EVENING.
* AT 9:30 AM FRIDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING NOW...AND WILL FALL BELOW FLOOD
  STAGE BY TOMORROW EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC183-189-241536-
/O.EXT.KLSX.FL.W.0243.100724T0000Z-100726T0000Z/
/SCLM7.1.ER.100724T0000Z.100724T0000Z.100725T0000Z.NO/
1037 AM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* FROM THIS EVENING TO SUNDAY EVENING.
* AT 10:00 AM FRIDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR FLOOD STAGE THIS EVENING. 
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/24  07/25  07/26  07/27  07/28

MISSOURI RIVER
  JEFFERSON CITY  23.0   23.13      22.5   21.3   19.9   19.5   20.3
  CHAMOIS         17.0   18.50      18.1   16.5   15.1   14.1   14.4
  GASCONADE       22.0   23.90      24.4   22.4   20.5   19.1   19.1
  HERMANN         21.0   21.80      21.8   20.4   18.9   17.9   17.9
  ST. CHARLES     25.0   24.82      25.0   24.8   23.6   22.3   21.5
573 
WGUS83 KLSX 240235
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT FRI JUL 23 2010

        ...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSOURI RIVER...

 
              THE MISSOURI RIVER NEAR 

                    ...CHAMOIS
                    ...GASCONADE
                    ...HERMANN
                    ...ST. CHARLES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-250235-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-100727T0234Z/
/CMSM7.1.ER.100721T2116Z.100723T2000Z.100725T1434Z.NO/
935 PM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY.
* AT 3 PM FRIDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-250234-
/O.EXT.KLSX.FL.W.0240.000000T0000Z-100727T1200Z/
/GSCM7.1.ER.000000T0000Z.100724T0600Z.100726T0000Z.NO/
935 PM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 6 PM THURSDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.7 FEET OVERNIGHT THEN BEGIN
  TO FALL.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-250234-
/O.EXT.KLSX.FL.W.0241.000000T0000Z-100726T1400Z/
/HRNM7.1.ER.100722T0846Z.100723T2000Z.100725T1400Z.NO/
935 PM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 8:30 PM FRIDAY THE STAGE WAS 21.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.9 FEET OVERNIGHT AND THEN
  FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC183-189-250234-
/O.EXT.KLSX.FL.W.0243.000000T0000Z-100726T1800Z/
/SCLM7.1.ER.100723T2220Z.100724T0600Z.100725T1800Z.NO/
935 PM CDT FRI JUL 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL SUNDAY.
* AT 9 PM FRIDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.2 FEET BY TOMORROW AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/24  07/25  07/26  07/27  07/28

MISSOURI RIVER
  CHAMOIS         17.0   18.50      18.2   17.3   15.5   14.8   15.3
  GASCONADE       22.0   23.90      24.4   23.5   21.0   19.9   20.2
  HERMANN         21.0   21.86      21.9   21.2   19.3   18.4   18.6
  ST. CHARLES     25.0   25.09      25.2   25.1   24.3   22.7   22.0
037 
WGUS83 KLSX 241508
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT SAT JUL 24 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MISSOURI RIVER NEAR CHAMOIS 
  GASCONADE
  HERMANN
  WASHINGTON
  ST CHARLES 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN EARLIER THIS WEEK AND AN
ADDITIONAL 1.00 INCH OF PRECIPITATION IS FORECAST THROUGH TOMORROW 
MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-251508-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-100727T0112Z/
/CMSM7.1.ER.100721T2116Z.100723T2000Z.100725T1312Z.NO/
1008 AM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY. 
* AT 11:00 PM FRIDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.

$$

MOC073-139-251507-
/O.EXT.KLSX.FL.W.0240.000000T0000Z-100727T1400Z/
/GSCM7.1.ER.000000T0000Z.100725T0000Z.100726T0200Z.NO/
1008 AM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY. 
* THE LATEST ESTIMATED STAGE WAS 24.1 FEET.  
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY LATE SUNDAY.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-251507-
/O.EXT.KLSX.FL.W.0241.000000T0000Z-100726T1200Z/
/HRNM7.1.ER.100722T0846Z.100723T2000Z.100725T1200Z.NO/
1008 AM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY. 
* AT 9:30 AM SATURDAY THE STAGE WAS 21.7 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC183-189-251507-
/O.EXT.KLSX.FL.W.0243.000000T0000Z-100726T0000Z/
/SCLM7.1.ER.100723T2220Z.100724T1100Z.100725T0000Z.NO/
1008 AM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL SUNDAY EVENING.
* AT 9:00 AM SATURDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/25  07/26  07/27  07/28  07/29

MISSOURI RIVER
  CHAMOIS         17.0   18.20      17.1   16.1   15.1   14.5   14.6
  GASCONADE       22.0   23.90      23.2   21.5   20.4   19.5   19.4
  HERMANN         21.0   21.70      21.0   19.7   18.8   18.1   18.1
  ST. CHARLES     25.0   25.11      24.9   24.1   23.0   22.3   21.7
593 
WGUS83 KLSX 250205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT JUL 24 2010

 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
                THE MISSOURI RIVER NEAR 

                      ...CHAMOIS
                      ...GASCONADE
                      ...HERMANN
                      ...ST. CHARLES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS 
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-260205-
/O.EXT.KLSX.FL.W.0239.000000T0000Z-100727T0959Z/
/CMSM7.1.ER.100721T2116Z.100723T2000Z.100725T2159Z.NO/
905 PM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL SUNDAY.
* AT 3 PM SATURDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-260204-
/O.EXT.KLSX.FL.W.0240.000000T0000Z-100728T0300Z/
/GSCM7.1.ER.000000T0000Z.100725T0600Z.100726T1500Z.NO/
905 PM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL MONDAY.
* AT 6 PM THURSDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 23.8 FEET BY TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-260204-
/O.EXT.KLSX.FL.W.0241.000000T0000Z-100726T1800Z/
/HRNM7.1.ER.100722T0846Z.100723T2000Z.100725T1800Z.NO/
905 PM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SUNDAY.
* AT 8:30 PM SATURDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 21.4 FEET BY TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC183-189-260127-
/O.EXT.KLSX.FL.W.0243.000000T0000Z-100726T0127Z/
/SCLM7.1.ER.100723T2220Z.100724T1100Z.100725T0127Z.NO/
905 PM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL LATER TONIGHT.
* AT 8 PM SATURDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER THIS EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  THE 
  RIGHT BANK DOWNSTREAM OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/25  07/26  07/27  07/28  07/29

MISSOURI RIVER
  CHAMOIS         17.0   18.20      17.6   16.5   16.2   16.1   15.4
  GASCONADE       22.0   23.90      23.8   22.1   21.5   21.3   20.7
  HERMANN         21.0   21.49      21.4   20.2   19.7   19.5   19.0
  ST. CHARLES     25.0   25.01      24.9   24.4   23.5   23.0   22.8
882 
WGUS83 KLSX 250210
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SAT JUL 24 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..


              THE MISSOURI RIVER AT 

               ...ST. CHARLES  


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-189-260127-
/O.CON.KLSX.FL.W.0243.000000T0000Z-100726T0127Z/
/SCLM7.1.ER.100723T2220Z.100724T1100Z.100725T0127Z.NO/
910 PM CDT SAT JUL 24 2010

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT ST. CHARLES
* UNTIL LATER TONIGHT.
* AT 8 PM SATURDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER THIS EVENING.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS.  THE RIGHT BANK DOWNSTREAM 
  OVERFLOWS, FLOODING AGRICULTURAL BOTTOMLAND.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/25  07/26  07/27  07/28  07/29

MISSOURI RIVER
  ST. CHARLES     25.0   25.01      24.9   24.4   23.5   23.0   22.8
071 
WGUS83 KLSX 251529
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT SUN JUL 25 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  MISSOURI RIVER AT ST. CHARLES AFFECTING ST. CHARLES AND ST. LOUIS 
  COUNTIES

.THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS HIGH WATER EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-189-251559-
/O.CAN.KLSX.FL.W.0243.000000T0000Z-100726T0127Z/
/SCLM7.1.ER.100723T2220Z.100724T1100Z.100725T1100Z.NO/
1029 AM CDT SUN JUL 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT ST. CHARLES.
* AT 10:00 AM SUNDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FELL BELOW FLOOD STAGE AT 6:00 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL. 

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/26  07/27  07/28  07/29  07/30

MISSOURI RIVER
  ST. CHARLES     25.0   24.84      24.4   24.1   24.0   23.8   23.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 22, 6:22 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 22, 6:22 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
622 AM CDT THU JUL 22 2010

.DISCUSSION...
/416 AM CDT THU JUL 22 2010/

MAIN FCST ISSUES ARE HEAT/HUMIDITY FOR THE NEXT FEW DAYS AND TIMING
OF A CDFNT EXPECTED TO SINK SWD INTO THE AREA ON SAT/SUN.

EARLY MORNING MCS OVER NE/IA HAS DEVELOPED ON THE NOSE OF THE LLJ
WHERE H85 MCONV WAS MAXIMIZED ABOVE THE QUASISTATIONARY BDRY THAT
HAS BEEN WAVERING ACROSS IA AND NRN MO OVER THE LAST FEW DAYS.
FORWARD PROPAGATING CORFIDI VECTORS SUGGEST THIS COMPLEX WILL
CONTINUE MOVING EWD OR SLIGHTLY ESEWD. WITH SFC BDRY LIFTING NORTH
OF THE AREA...NOCTURNAL MCS TRACK WILL ALSO SHIFT NORTH AND EAST OF
THE AREA FOR THE NEXT FEW DAYS. WITHOUT PERIODIC THUNDERSTORM
OUTFLOWS TO KEEP BACK THE HEAT...HOT AND HUMID CONDITIONS WILL SPREAD
RAPIDLY ACROSS THE AREA TODAY AND TOMORROW AS THE UPPER LEVEL RIDGE
BUILDS EWD. PCPN CHCS DECREASE RAPIDLY TODAY WITH SCT TSRA POSSIBLE
ACROSS THE NERN THIRD OF THE CWA FOLLOWED BY A BRIEF DRY PD
OVERNIGHT. TRAILING CDFNT WILL BRING A CHC OF SHRA/TSRA TO THE AREA
AS IT SINKS SWD INTO THE REGION THIS WEEKEND.

HAVE CONTINUED THE GOING HEAT ADVISORY THROUGH 8PM TOMORROW NIGHT
SINCE HEAT INDEX READINGS WILL LIKELY REACH 105 TO 108 DEGREES
ACROSS THE AREA TODAY WITH SLIGHTLY HIGHER VALUES EXPECTED TOMORROW.
HEAT INDEX VALUES OF AROUND 110 DEGREES ARE POSSIBLE IN AND AROUND
THE ST LOUIS METRO AREA TOMORROW BUT WILL DEFER TO DAY SHIFT ON ANY
ADDITIONAL HEAT HEADLINES.

NO CHANGES PAST 12Z MON.

KANOFSKY

&&

.AVIATION...
/621 AM CDT THU JUL 22 2010/

VFR CONDITIONS EXPECTED WITH SOUTH-SOUTHWEST WIND AROUND 10 KTS.

SPECIFICS FOR KSTL...SEE ABOVE.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT FRIDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
     MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT FRIDAY FOR ADAMS IL-
     BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Jul 22, 7:16 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT THU JUL 22 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
716 AM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TODAY WITH HEAT INDEX
VALUES BETWEEN 105 AND 110 DEGREES IN THE AFTERNOON AND EARLY
EVENING.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG NUMEROUS
RIVERS ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS HEAT AND HUMIDITY IS EXPECTED ON FRIDAY WITH HEAT INDEX
VALUES BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON AND EARLY
EVENING HOURS.

THE DANGEROUS HEAT AND HUMIDITY MAY CONTINUE INTO SATURDAY...BUT
THE ARRIVAL OF A COLD FRONT WILL ALSO BRING A CHANCE OF
THUNDERSTORMS BACK TO THE REGION FRIDAY NIGHT THROUGH SUNDAY.
SEVERE WEATHER IS POSSIBLE ON SATURDAY ACROSS EXTREME NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG NUMEROUS
RIVERS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:58 AM CDTRiver Flood WarningLSXMonroe47 hr

Nearby

River Flood Warnings in Missouri, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.